1 doctor weighed in:

Is it normal to have heart burn after taking calcium channel blocker 2nd day with ACE inhibitor?

1 doctor weighed in
Dr. Bennett Werner
Internal Medicine - Cardiology

In brief: Not usual

Calcium channel blockers are not commonly associated with heart burn but in a given individual, anything is possible.
In these circumstances, it's usually a good idea to temporarily stop the medicine until you're feeling better and then restart it. If the heartburn comes right back, you may have to switch to a different drug.

In brief: Not usual

Calcium channel blockers are not commonly associated with heart burn but in a given individual, anything is possible.
In these circumstances, it's usually a good idea to temporarily stop the medicine until you're feeling better and then restart it. If the heartburn comes right back, you may have to switch to a different drug.
Thank
Get help from a real doctor now
Dr. Umesh Patel
Board Certified, Preventive Medicine
40 years in practice
1M people helped
Continue
111,000 doctors available